MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; SHOWER STOOL

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; SHOWER STOOL
Model Number 12486
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a shower stool by an end user, who stated that she was "sitting on it and it suddenly collapsed with [her] on it, causing a fall and some bruises." the end user reported that upon inspection, "two of the bolts used to hold the stationary leg of the stool are not there at all." the end user did not seek any medical treatment as a result of the incident.Multiple attempts to gather further information have been made, and to retrieve the product for evaluation, but drive has not received a response.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
SHOWER STOOL
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD.
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key16788509
Report Number2438477-2022-00144
Device Sequence Number5522500
Product Code ILS
UDI-Device Identifier00822383108902
UDI-Public00822383108902
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2023
Report Date (Section F) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12486
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/04/2022
Event Location Home
Date Report to Manufacturer04/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA04/21/2023